Mostafa Gholami ; Yaser Rowshan - The bipartite Ramsey numbers $BR(C_8, C_{2n})$

dmtcs:11207 - Discrete Mathematics & Theoretical Computer Science, February 16, 2024, vol. 25:2 -
The bipartite Ramsey numbers $BR(C_8, C_{2n})$Article

Authors: Mostafa Gholami ; Yaser Rowshan

    For the given bipartite graphs $G_1,G_2,\ldots,G_t$, the multicolor bipartite Ramsey number $BR(G_1,G_2,\ldots,G_t)$ is the smallest positive integer $b$ such that any $t$-edge-coloring of $K_{b,b}$ contains a monochromatic subgraph isomorphic to $G_i$, colored with the $i$th color for some $1\leq i\leq t$. We compute the exact values of the bipartite Ramsey numbers $BR(C_8,C_{2n})$ for $n\geq2$.

    Volume: vol. 25:2
    Section: Graph Theory
    Published on: February 16, 2024
    Accepted on: September 14, 2023
    Submitted on: April 18, 2023
    Keywords: Mathematics - Combinatorics

    Consultation statistics

    This page has been seen 156 times.
    This article's PDF has been downloaded 105 times.